항응고제 복용 환자에서 족관절 관절경을 시행한 후 발생한 가성동맥류: 증례 보고
Pseudoaneurysm Following Ankle Arthroscopy in a Patient on Anticoagulation Therapy: A Case Report
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
An anterior tibial artery pseudoaneurysm is a very rare complication after ankle arthroscopy using standard anteromedial and anterolat eral portals. This paper reports the case of a 34-year-old male on anticoagulant (apixaban) treatment due to hypertrophic cardiomyopa thy who underwent arthroscopic debridement 3 months earlier for acute gout arthritis of the ankle. The patient had sustained pulsatile, painful swelling of the anterior ankle after an arthroscopic procedure. Magnetic resonance imaging showed a pseudoaneurysm of the left anterior tibial artery at the ankle joint. The patient underwent surgical intervention, including evacuation of the pseudoaneurysm and hematoma.
Abstract
An anterior tibial artery pseudoaneurysm is a very rare complication after ankle arthroscopy using standard anteromedial and anterolat eral portals. This paper reports the case of a 34-year-old male on anticoagulant (apixaban) treatment due to hypertrophic cardiomyopa thy who underwent arthroscopic debridement 3 months earlier for acute gout arthritis of the ankle. The patient had sustained pulsatile, painful swelling of the anterior ankle after an arthroscopic procedure. Magnetic resonance imaging showed a pseudoaneurysm of the left anterior tibial artery at the ankle joint. The patient underwent surgical intervention, including evacuation of the pseudoaneurysm and hematoma.
